Die Approximation der Lösungen gemischter Randwertprobleme quasilinearer elliptischer Differentialgleichungen

Translated title of the contribution: The approximate solution of mixed boundary-value problems for quasilinear elliptic differential equations

Research output: Contribution to journalArticle

2 Scopus citations


We consider boundary-value problems for differential equations, which are the Euler-Lagrange-equation of a variational problem that contains an additional integral along the boundary of the plane domain. For a discrete analogue of the variational problem we prove the existence of a unique solution and the discrete convergence of this solution to the solution of the continuous problem if the width of the mesh is refined. The shape of a capillary surface is computed using the given discretization and the SOR-Newton-algorithm.

Original languageGerman
Pages (from-to)253-265
Number of pages13
Issue number3-4
StatePublished - Sep 1 1974
Externally publishedYes


ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Numerical Analysis
  • Computer Science Applications
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this